Universidad Complutense de Madrid
E-Prints Complutense

Some qualitative dynamics of nonlinear boundary conditions



Downloads per month over past year

Rodríguez Bernal, Aníbal (2002) Some qualitative dynamics of nonlinear boundary conditions. International Journal of Bifurcation and Chaos, 12 (11). pp. 2333-2342. ISSN 0218-1274

[img] PDF
Restringido a Repository staff only


Official URL: http://www.worldscientific.com/doi/pdf/10.1142/S0218127402005893


In this paper we survey some recent results on the behavior of solutions of parabolic equations subjected to nonlinear boundary conditions. The results range from local existence and regularity of solutions, to global existence, dissipativeness and existence of attractors, and to blow-up in finite time. Some applications are given to some singular perturbation problems and to pattern formation from boundary flux.

Item Type:Article
Uncontrolled Keywords:Nonlinear boundary conditions; Dissipativeness; Blow-up in finite time; Attractors; Upper semicontinuity; Pattern formation; Reaction-diffusion-equations; Parabolic problems; Blow-up; Attractors
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:18124
Deposited On:01 Feb 2013 12:09
Last Modified:12 Dec 2018 15:07

Origin of downloads

Repository Staff Only: item control page